MAUDE Adverse Event Report: ETHICON INC. DERMABOND PRINEO; SURGICAL SEALANT

ETHICON INC. DERMABOND PRINEO; SURGICAL SEALANT
Catalog Number CLR222US
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information provided: did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? unknown, did the patient require revision surgery or hardware removal? unknown, patient status/ outcome / consequences: no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study: unknown.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.¿ where was the foreign material found? (inside shipping box, inside implant box, directly on device?) ¿ (b)(6): directly on the device, inside the applicator pen.Items have been sent back for thorough investigation.¿ please describe the type of foreign matter that was observed.(b)(6): yellow stain ¿ are there any photos of the foreign matter available? (b)(6): no, however customers has sent the products back for investigation.¿ is it possible that the foreign material fell into packaging upon opening of device? (b)(6): no, it was a stain.¿ was the seals on the foil still intact when the package was opened? (b)(6): yes, items were in sterile packing.Some were opened but upon discovery of the stain, it was not used on patient.¿ was any hole, puncture, or tear found (kit carton, pre-filled syringe packaging, or tip packaging) (b)(6): no, but please do a detailed inspection upon receiving the product.¿ where was the hole, puncture, or tear found (kit carton, pre-filled syringe packaging, or tip packaging) (b)(6): no, but please do a detailed inspection upon receiving the product.¿ provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq).(b)(6): item was feedback by (b)(6).A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported upon opening topical skin adhesive on an unknown date in 2026.A yellow stain found on products.Item were not used on patient.Additional information has been requested.

Brand Name
DERMABOND PRINEO
Common Device Name
SURGICAL SEALANT
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo 00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25337453
Report Number2210968-2026-05947
Device Sequence Number13294086
Product Code OMD
UDI-Device Identifier10705031230996
UDI-Public(01)10705031230996(17)270430(10)108CT1
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K213512
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLR222US
Device Lot Number108CT1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown